# SDR MWEA00039

- Difficulty date: February 6, 2000
- Submitted: February 8, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 68,138 hours, 59,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 148
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE LIGHT WOULD NOT GO OUT DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS.  MAINTENANCE REPLACED LEFT NACELLE LIGHT BATTERY PACK.
